# SDR CALA2015042800333

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB IN SPAR RIB AT STATION 92.70 STIFFENER NR 2 IS CRACKED AT LOWER TRANSITION RADIUS.  REF LOG PAGE 9737466 WRITTEN IN ERROR.  REPAIRED STAB IN SPAR RIB IAW ECRA 5510-02523.
